# SDR SWIA201437906

- Difficulty date: May 17, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 28,125 hours, 23,010 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TRU FLOOR UNDER BRAKE ACCUMULATOR GAUGES, C-CHECK, REPAIRED FLOOR IAW REO.
